# SDR UPS805343

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 5751184505
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, FLAP FITTING CRACKED ON O/B FLAP I/B FITTING.  REMOVED AND REPLACED FITTING.
